MathSciNet Relay Station
MathSciNet bibliographic data
MR922628 (89h:30054) 30E10 (31A15)
Gonchar, A. A.; Rakhmanov, E. A. Equilibrium distributions and the rate of rational approximation of analytic functions. (Russian) Mat. Sb. (N.S.) 134(176) (1987), no. 3, 306--352, 447; translation in Math. USSR-Sb. 62 (1989), no. 2, 305–348
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement